MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) unit got overheated, 43 degrees celsius, alarmed.The pump was no longer operable and could only be turned off.There was no patient injury reported.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due to character limitation in e1 for initial reporter event site telephone, the full event site telephone is (b)(6).
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9 (device available for eval), e1(evet site telephone, event site email), g2, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: b1, b6, b7.A getinge field service engineer (fse) inspected and operated the unit at 1:1 frequency for five hours and no alarms were triggered during this time.Since the fse could not detect any faults, the cardiosave was released again.The fse reports that the customer deployed the cardiosave for clinical use without any alarm notifications.No parts were replaced or repaired, as the fault was not reproducible.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23540428
Report Number2249723-2025-0004667
Device Sequence Number18472199
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATION
Patient Age67 YR
Patient SexMale
Patient Weight99 KG